# SDR USAA2012030100004

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 37,031 hours, 14,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

36 HOUR HOLD - CORROSION ON FLOORBEAM AT FR66, Y1292.  REPLACED FLOORBEAM AT FR66, Y1292 IAW A319 SRM 51-42-11.
